RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 6, Pages 946–949 (Mi mz9165)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On Uniform Convergence of Fourier Series

V. V. Lebedev

Moscow State Institute of Electronics and Mathematics (Technical University)

Keywords: uniformly convergent Fourier series

DOI: https://doi.org/10.4213/mzm9165

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:6, 889–892

Bibliographic databases:

Received: 26.05.2011
Revised: 19.01.2012

Citation: V. V. Lebedev, “On Uniform Convergence of Fourier Series”, Mat. Zametki, 91:6 (2012), 946–949; Math. Notes, 91:6 (2012), 889–892

Citation in format AMSBIB
\Bibitem{Leb12}
\by V.~V.~Lebedev
\paper On Uniform Convergence of Fourier Series
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 6
\pages 946--949
\mathnet{http://mi.mathnet.ru/mz9165}
\crossref{https://doi.org/10.4213/mzm9165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201533}
\elib{http://elibrary.ru/item.asp?id=20731561}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 6
\pages 889--892
\crossref{https://doi.org/10.1134/S0001434612050379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305984400037}
\elib{http://elibrary.ru/item.asp?id=24952891}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864199046}


Linking options:
  • http://mi.mathnet.ru/eng/mz9165
  • https://doi.org/10.4213/mzm9165
  • http://mi.mathnet.ru/eng/mz/v91/i6/p946

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lebedev, “Uniformly convergent Fourier series and multiplication of functions”, Proc. Steklov Inst. Math., 303 (2018), 171–177  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:353
    Full text:66
    References:39
    First page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019